Product search results for brand:Lemsip: (showing 1 to 12 of 14)

Order by: Relevance | Price: Low to High, High to Low

Save for later
Garnier Ultimate Blends Argan Oil & Almond Cream Dry Hair Regime

Garnier Ultimate Blends Argan Oil & Almond Cream Dry Hair Regime

28 Advantage card points. Garnier Ultimate Blends Argan Oil & Almond Cream Dry Hair Regime FREE Delivery on orders over 45 GBP.

£7.00
More Information
Save for later
Garnier Ultimate Blends Coconut Milk Dry Hair Regime

Garnier Ultimate Blends Coconut Milk Dry Hair Regime

28 Advantage card points. Garnier Ultimate Blends Coconut Milk Dry Hair Regime FREE Delivery on orders over 45 GBP.

£7.00
More Information
Save for later
Lemsip Cold & Flu Lemon Flavours- 10 Sachets

Lemsip Cold & Flu Lemon Flavours- 10 Sachets

12 Advantage card points. Lemsip Cold Flu is for the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature. Each sachet contains Paracetamol 650mg and Phenylephrine hydrochloride 10mg. FREE Delivery...

£3.99
More Information
Save for later
Lemsip Cough for Chesty Cough 50mg/5ml Oral Solution 180ml

Lemsip Cough for Chesty Cough 50mg/5ml Oral Solution 180ml

28 Advantage card points. Symptomatic relief of deep chesty coughs and to soothe the throat.See details below, always read the labelSuitable for: Adults and children aged 12 years and above.Active Ingredients: Each 5ml dose contains Guaifenesin 50mg FREE...

£7.99
More Information
Save for later
Lemsip Cough for Dry Cough & Sore Throat 180ml

Lemsip Cough for Dry Cough & Sore Throat 180ml

28 Advantage card points. For dry cough & sore throatSee details below, always read the labelSuitable for: Adults and children aged 1 year and over.Active Ingredients: Honey, syrup, glycerol, citric acid, lemon terpeneless FREE Delivery on orders over...

£7.99
More Information
Save for later
Lemsip Max All In One Capsules - 16s

Lemsip Max All In One Capsules - 16s

16 Advantage card points. For the symptomatic relief of cold and flu.See details below, always read the label.Suitable for: Adults and children 12 and overActive ingredients: Paracetamol, Phenylephrine Hydrochloride, Gauifenesin FREE Delivery on orders...

£4.50
More Information
Save for later
Lemsip Max All In One Lemon - 8 sachets

Lemsip Max All In One Lemon - 8 sachets

20 Advantage card points. Chesty Coughs. Sore Throat. Blocked Nose. Head & Body Aches. Fever See details below, always read the label. Suitable for: 12 years and over.Active ingredients: Phenylephrine, Paracetamol, Guaifenesin. FREE Delivery on orders...

£5.49
More Information
Save for later
Lemsip Max All in One Liquid 160ml

Lemsip Max All in One Liquid 160ml

16 Advantage card points. See details below, always read the label.Suitable for: Adults aged 16 years and over.Active ingredients: Phenylephrine Hydrochloride, Paracetamol, Guaifenesin, Cetylpyridinium Chloride FREE Delivery on orders over 45 GBP.

£4.95
More Information
Save for later
Lemsip Max Cold and Flu relief - Blackcurrant flavour - 10 sachets

Lemsip Max Cold and Flu relief - Blackcurrant flavour - 10 sachets

16 Advantage card points. For the symptomatic relief of colds and flu. See details below, always read the labelSuitable for: Adults and children of 12 years and over.Active ingredients: Phenylphrine Hydrochloride and Paracetamol FREE Delivery on orders...

£4.00
More Information
Save for later
Lemsip Max Cold & Flu Capsules (16 Capsules)

Lemsip Max Cold & Flu Capsules (16 Capsules)

16 Advantage card points. For the symptomatic relief of colds and flu.See details below, always read the labelSuitable for: Adults and children over 16 years.Active ingredients: Paracetamol, Phenylephrine hydrochloride, Caffeine FREE Delivery on orders...

£4.19
More Information
Save for later
Lemsip Max Cold & Flu Lemon - 10 Sachets

Lemsip Max Cold & Flu Lemon - 10 Sachets

16 Advantage card points. For headache, fever, blocked nose, body aches/pains and sore throats. See details below, always read the labelSuitable for: Adults and children aged 12 years and over.Active Ingredients: Phenylephrine Hydrochloride, Paracetamol...

£4.99
More Information
Save for later
Lemsip Max Day and Night Cold and Flu Relief Capsules - 2 x 8 Capsules

Lemsip Max Day and Night Cold and Flu Relief Capsules - 2 x 8 Capsules

16 Advantage card points. For cold and flu.See details below, always read the labelSuitable for: Adults and children of 16 years and over.Active Ingredients: Paracetamol, Caffeine, Phenylephrine hydrochloride. FREE Delivery on orders over 45 GBP.

£4.69
More Information